MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION LEAD EXTENSION KIT; DRG ADAPTER

ST. JUDE MEDICAL - NEUROMODULATION LEAD EXTENSION KIT; DRG ADAPTER
Model Number MN10550-50
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.The manufacturer defers to the patient's physician regarding medical history.
 
Event or Problem Description
Device 1 of 2.Reference mfr report: 1627487-2018-07480.It was reported during the patient's permanent drg system implant procedure after the trial, the physician experienced difficulty removing one of the trial extensions.Reportedly, the physician had a difficult time backing out the set screw for one of the extensions, the screw was able to torque down, but not back out.The physician used a hex wrench and he was able to unlock the extension, and both extensions were removed.The procedure was completed and no further intervention was necessary.

Brand Name
LEAD EXTENSION KIT
Common Device Name
DRG ADAPTER
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key7774282
Report Number1627487-2018-07479
Device Sequence Number13706263
Product Code PMP
UDI-Device Identifier05415067025562
UDI-Public05415067025562
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Model NumberMN10550-50
Device Catalogue NumberMN10550-50
Device Lot NumberAB2173
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2018
Initial Report FDA Received Date08/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL MN10450-50A (X2), DRG LEAD
Outcome Attributed to Adverse Event Other;
Patient Age42 YR